J. Phys. I France
Volume 5, Numéro 12, December 1995
Page(s) 1573 - 1576
DOI: 10.1051/jp1:1995218
J. Phys. I France 5 (1995) 1573-1576

Rooted Spiral Site Trees on Triangular Lattice

Sitangshu Bikas Santra

Laboratoire de Physique et Mécanique des Milieux Hétérogènes, Ecole Supérieure de Physique et Chimie Industrielles, 10 rue Vauquelin, 75231 Paris Cedex 05, France

(Received 18 August 1995, accepted in final form 21 August 1995)

We have studied rooted spiral site trees embedded on a triangular lattice in two dimensions by exact enumeration. We found that the scaling function form for the number of trees and the radius of gyration exponent $\nu$ are different from the square lattice results.

© Les Editions de Physique 1995